# SDR 07FDEA03043

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516348137
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER PIT STATION 1148 BILGE AREA, SHEAR TIE FRAME CORRODED, BETWEEN STR 30 AND STR 29L REMOVED CORROSION REF SRM 51-10-01.  FOUND TO BE OUT OF LIMITS, ORIGINAL THICKNESS .066" REMAINING THICKNESS .043".  REMOVED .023".  REMOVED DAMAGE, FAB NEW FRAME REPAIR.  INSTALLED NEW SHEAR TIE. REF SRM 53-10-4 FIG 11.
